# SDR SWAA2022060601129

- Difficulty date: April 30, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 51,916 hours, 27,874 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Access Panel
- Condition: Elongated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING ACCESS PANEL 521QB WITH ELONGATED FASTENER HOLE. / [01] REMOVED L/H WING ACCESS PANEL 521QB REF B737-700 SRM 51-40-02.;[02] PREPARED PANEL 521QB FOR REPAIR PER B737 SRM 51-70-04-2R-9 PARAGRAPH 4.C;[03] CORRECTION TO STEP 1: REF B737-700 SRM 51-40-02-0G-0;[04] VERIFIED STEPS 1 THROUGH 3 OK TO INSTALL REPAIR.;[05] REPAIRED PANEL 521QB AT DAMAGED AREA PER B737 SRM 51-70-04-2R-9 PARAGRAPH 4.F. MATERIALS USED RESIN P/O# 1753794 CLOTH P/O #1690463;[06] VERIFIED STEP 5  OK TO PAINT;[07] PAINTED PANEL 521QB PER B737 AMM 51-21-99-300-802. MATERIALS USED GRAY PAINT P/O# 1750464;[08] VERIFIED STEP;[09] OK TO REINSTALL PANEL 521QB;[10] INSTALLED PANEL 521QB AS PER AMM 57-41-02-400-801;[11] VERIFIED STEP 10
